Volume 13, pp. 12-21, 2002.

The asymptotic distribution of general interpolation arrays for exponential weights

S. B. Damelin

Abstract

We study the asymptotic distribution of general interpolation arrays for a large class of even exponential weights on the line and $(-1,1)$. Our proofs rely on deep properties of logarithmic potentials. We conclude with some open problems.

Full Text (PDF) [117 KB]

Key words

asymptotic distribution, Freud weight, Erdős weight, exponential weight, interpolation, Lebesgue constant, logarithmic potential, Pollaczek weight, sup norm, weighted approximation.

AMS subject classifications

42C15, 42C05, 65D05.

ETNA articles which cite this article

Vol. 25 (2006), pp. 511-525 L. Baratchart, A. Martínez-Finkelshtein, D. Jimenez, D. S. Lubinsky, H. N. Mhaskar, I. Pritsker, M. Putinar, N. Stylianopoulos, V. Totik, P. Varju, and Y. Xu: Open problems in constructive function theory

< Back